# SDR GTIA2024101238426

- Difficulty date: October 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 25,646 hours, 11,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15198
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA MEGAPHONE INOP-R/R MEGAPHONE IAW SPIRIT EMER EQUIP DRAWING
